RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 3, Number 2  

This issue of the Moscow Mathematical Journal is dedicated to Vladimir I. Arnold on the occasion of his 65th birthday.


Vladimir Igorevich Arnold
S. M. Gusein-Zade, Yu. S. Ilyashenko, A. G. Khovanskii, M. A. Tsfasman, V. A. Vassiliev
261
Infinite families of exact periodic solutions to the Navier–Stokes equations
O. I. Bogoyavlenskii
263
The combinatorial geometry of singularities and Arnold's series $E$$Z$$Q$
E. Brieskorn, A. M. Pratusevich, F. Rothenhäusler
273
On families of symmetric matrices
J. W. Bruce
335
On the legacy of free divisors. II. Free* divisors and complete intersections
J. Damon
361
On Cohen–Macaulay modules on surface singularities
Yu. A. Drozd, G.-M. Greuel, I. Kashuba
397
Geometry of the triangle equation on two-manifolds
I. A. Dynnikov, S. P. Novikov
419
Indices of 1-forms on an isolated complete intersection singularity
W. Ebeling, S. M. Gusein-Zade
439
Modular transformations of the elliptic hypergeometric functions, Macdonald polynomials, and the shift operator
G. Felder, L. J. Stevens, A. N. Varchenko
457
$A_{n-1}$ singularities and $n$KdV hierarchies
A. B. Givental'
475
Simple symmetric matrix singularities and the subgroups of Weyl groups $A_\mu$, $D_\mu$, $E_\mu$
V. V. Goryunov, V. M. Zakalyukin
507
Morse–Smale circle diffeomorphisms and moduli of elliptic curves
Yu. S. Ilyashenko, V. S. Moldavskii
531
Effectivisation of a string solution of the $2D$ Toda hierarchy and the Riemann theorem about complex domains
S. M. Natanzon
541
Quasialgebraicity of Picard–Vessiot fields
D. Novikov, S. Yu. Yakovenko
551
Boundary rigidity for Lagrangian submanifolds, non-removable intersections, and Aubry–Mather theory
G. P. Paternain, L. V. Polterovich, K. Siburg
593
Critical points of functions, $\mathfrak{sl}_2$ representations, and Fuchsian differential equations with only univalued solutions
I. G. Scherbak, A. N. Varchenko
621
Counting real rational functions with all real critical values
B. Z. Shapiro, A. D. Vainshtein
647
Deformations of polynomials, boundary singularities and monodromy
D. Siersma, M. Tibăr
661
On skew loops, skew branes and quadratic hypersurfaces
S. L. Tabachnikov
681
Virial functionals in fluid dynamics
V. A. Vladimirov, K. I. Ilin
691
Eleven great problems of mathematical hydrodynamics
V. I. Yudovich
711
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017